Format

Send to

Choose Destination
Intern Med. 2016;55(9):1195-8. doi: 10.2169/internalmedicine.55.6112. Epub 2016 May 1.

Reactive Arthritis Caused by Urinary Tract Infection.

Author information

1
Department of Cardiology, Juntendo University Graduate School of Medicine, Japan.

Abstract

We report the case of a 58-year-old man presenting with chest pain who underwent percutaneous coronary intervention (PCI). The patient subsequently developed a fever over 38°C, pain on micturition, and cloudy urine 3 days following PCI. Urine cultures were positive for Escherichia coli and Enterococcus faecalis, whereas blood cultures were negative. Arthritis occurred two weeks following urinary tract infection (UTI). We herein present a rare case of reactive arthritis caused by UTI following PCI.

[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for J-STAGE, Japan Science and Technology Information Aggregator, Electronic
Loading ...
Support Center